Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotics of the negative discrete spectrum of a class of Schrödinger operators with large coupling constant


Author: Ari Laptev
Journal: Proc. Amer. Math. Soc. 119 (1993), 481-488
MSC: Primary 35P20; Secondary 35J10, 47F05
DOI: https://doi.org/10.1090/S0002-9939-1993-1149974-0
MathSciNet review: 1149974
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain the asymptotics of the negative discrete spectrum of the Schrödinger operator with a large coupling constant and potentials $ V \notin {L_{m/2}}({R^m}),\;m \geqslant 3$. The result is very sensitive to small perturbations of the potential and depends on the negative spectrum of some auxiliary differential problems on $ {S^{m - 1}}$.


References [Enhancements On Off] (What's this?)

  • [1] M. Sh. Birman and M. Z. Solomyak, Negative discrete spectrum of the Schrödinger operator with large coupling constant: A qualitative discussion, Operator Theory: Adv. Appl., vol. 46, Birkhäuser, Basel and Boston, 1990. MR 1124648 (92j:35136)
  • [2] -, Spectral theory of self-adjoint operators in Hilbert space, Reidel, Dordrecht, 1986.
  • [3] M. Reed and B. Simon, Methods of modern mathematical physics, vol. 4, Academic Press, New York, 1978. MR 0493421 (58:12429c)
  • [4] G. V. Rozenblum, On the eigenvalues of the first boundary problem in unbounded domains, Math. USSR-Sb. 89 (1972), 234-247. MR 0348295 (50:793)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P20, 35J10, 47F05

Retrieve articles in all journals with MSC: 35P20, 35J10, 47F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1149974-0
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society